| Model Number |
ZCB00 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Information unknown/ not provided.Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Initial reporter telephone number: (b)(6).Other (81): the intraocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after the intraocular lens (iol) was fully implanted into the patient´s eye, the surgeon noticed, that the trailing haptic was cut off.It took him a while to cut the iol into smaller pieces to remove it before implanting a new lens.The surgeon did not feel any difference when screwing the lens forward compared to other iol's, no resistance at all.The physician followed the directions for use (dfu).No details on the patient outcome since no post-operative check has taken place.The product is not available for investigation.No further information was provided.
Additional Manufacturer Narrative
Additional information: section h3 - device evaluated by manufacturer? yes device evaluation: product evaluation was performed on the customer provided photograph and video.The video displayed a lens in an eye and the haptic appeared to be at an unusual angle for delivery.The video displayed the implantation of the a lens.The lens was manipulated by a surgical implement and the haptic presented as detached.The complaint issue of haptic detached was identified during product evaluation.However, based on the complaint investigation results, the complaint issue could not be confirmed to be related to the manufacturing or design process.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.